# SDR HEEA967789

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001058001
- Condition: Corroded
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (CORROSION OCCURING UNDER NYLATRON SLEEVES ON ENDS WHERE BONDING STARTS. REPLACED WITH SERVICEABLE TUBE.
